# SDR SIMA200100401

- Difficulty date: January 4, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3015 - CREW REPORRED THE EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK OF EMERGENCY LIGHTS WAS COMPLIED WITH IAW SAAB MM 33-50-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
